×

Found 15,899 Documents (Results 1–100)

100
MathJax

Smooth solution of the second initial-boundary value problem for a model parabolic system in a semibounded nonsmooth domain on the plane. (English. Russian original) Zbl 07514277

Comput. Math. Math. Phys. 62, No. 3, 382-392 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 3, 391-402 (2022).
MSC:  35B65 35K51
PDF BibTeX XML Cite
Full Text: DOI

Regularity of the free boundary in the one-phase Stefan problem: a recent approach. (English) Zbl 07512580

“Bruno Pini” Mathematical Analysis Seminar 2021. Papers from the seminar, University of Bologna, Bologna, Italy, 2021. Bologna: Università di Bologna, Alma Mater Studiorum. 122-140 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Smoothing effect and large time behavior of solutions to nonlinear elastic wave equations with viscoelastic term. (English) Zbl 07499495

PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software